RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 5, Pages 107–132 (Mi izv656)  

This article is cited in 8 scientific papers (total in 8 papers)

Generalized Gray–Hervella classes and holomorphically projective transformations of generalized almost-Hermitian structures

V. F. Kirichenko


Abstract: We obtain a new description and a natural generalization of Gray–Hervella classes in the case of generalized almost-Hermitian structures. We study the singularities of holomorphically projective transformations of structures of these classes. In particular, we construct certain invariants of these transformations. We study the behaviour of Gray–Hervella classes under such transformations and, in particular, we find the classes invariant under them.

DOI: https://doi.org/10.4213/im656

Full text: PDF file (1921 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:5, 963–987

Bibliographic databases:

UDC: 514.76
MSC: 53C10, 53C05, 53C55, 53C15, 53B35
Received: 15.09.2004

Citation: V. F. Kirichenko, “Generalized Gray–Hervella classes and holomorphically projective transformations of generalized almost-Hermitian structures”, Izv. RAN. Ser. Mat., 69:5 (2005), 107–132; Izv. Math., 69:5 (2005), 963–987

Citation in format AMSBIB
\Bibitem{Kir05}
\by V.~F.~Kirichenko
\paper Generalized Gray--Hervella classes and holomorphically projective transformations of generalized almost-Hermitian structures
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 5
\pages 107--132
\mathnet{http://mi.mathnet.ru/izv656}
\crossref{https://doi.org/10.4213/im656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2179416}
\zmath{https://zbmath.org/?q=an:1104.53021}
\elib{http://elibrary.ru/item.asp?id=9182090}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 5
\pages 963--987
\crossref{https://doi.org/10.1070/IM2005v069n05ABEH002283}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234901500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645472547}


Linking options:
  • http://mi.mathnet.ru/eng/izv656
  • https://doi.org/10.4213/im656
  • http://mi.mathnet.ru/eng/izv/v69/i5/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Sulejmanova, “On the properties of holomorphically 2-geodesic transformations of the first linear type of almost Hermitian structures”, Russian Math. (Iz. VUZ), 51:12 (2007), 84–87  mathnet  crossref  mathscinet  elib
    2. S. V. Kharitonova, “On the Geometry of Locally Conformally Almost Cosymplectic Manifolds”, Math. Notes, 86:1 (2009), 121–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. V. Kharitonova, “Almost $C(\lambda)$-manifolds”, J. Math. Sci., 177:5 (2011), 742–747  mathnet  crossref  mathscinet
    4. A. V. Emelianov, V. F. Kirichenko, “On $\pi_2$ Almost Geodesic Mappings of Almost Hermitian Manifolds”, Math. Notes, 90:4 (2011), 498–505  mathnet  crossref  crossref  mathscinet  isi
    5. Emelyanov A.V., “O pochti geodezicheskikh otobrazheniyakh klassa $_2$ nekotorykh klassov $nk$-mnogoobrazii”, Izvestiya penzenskogo gosudarstvennogo pedagogicheskogo universiteta im. V.G. Belinskogo, 2011, no. 26, 93–97  elib
    6. Lars Schäfer, “Conical Ricci-flat nearly para-Kähler manifolds”, Ann Glob Anal Geom, 2013  crossref  isi  scopus
    7. Schaefer L., “Nearly Pseudo-Kahler Manifolds and Related Special Holonomies Introduction”: Schafer, L, Nearly Pseudo-Kahler Manifolds and Related Special Holonomies, Lect. Notes Math., Lecture Notes in Mathematics, 2201, Springer International Publishing Ag, 2017, 1+  crossref  mathscinet  isi  scopus
    8. Gezer A., Turanli S., “On Nearly Parakahler Manifolds”, Bull. Korean. Math. Soc., 55:3 (2018), 871–879  crossref  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:306
    Full text:113
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020